You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Flat Families of Fat Points
Proceedings of the American Mathematical Society
Vol. 112, No. 1 (May, 1991), pp. 19-23
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048475
Page Count: 5
You can always find the topics here!Topics: Fats, Mathematical theorems, Linear systems, Integers, Mathematical functions, Morphisms
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The aim of this paper is to fill a gap in a proof of a theorem by B. Segre regarding the regularity of linear systems of curves in P2. This is done by showing that some subschemes of "fat points" of P2 form a flat family over an integral quasiprojective variety of which we give an explicit construction.
Proceedings of the American Mathematical Society © 1991 American Mathematical Society